# SDR GLBA200812181

- Difficulty date: December 17, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 25,171 hours, 26,914 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2060500005
- Part serial: 227
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOTS REPORTED THAT THE NOSE GEAR WOULD NOT COME UP AFTER TAKEOFF. THEY RECYCLED THE GEAR 5 TIMES WITH NO EFFECT. GEAR INDICATIONS WERE ALL CORRECT. ACFT WAS FERRIED FOR REPAIRS.  MX REMOVED AND REPLACED THE NLG ACTUATOR IAW MM 32-32-11. OPS CHECK WAS GOOD.
